MathSciNet Relay Station
MathSciNet bibliographic data
MR2059738 65F15
Sun, Xiaobai; Quintana-Ortí, Enrique S. Spectral division methods for block generalized Schur decompositions. Math. Comp. 73 (2004), no. 248, 1827–1847 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement